教師資料查詢 | 類別: 期刊論文 | 教師: 王筱蘭 WANG HSIAO-LAN (瀏覽個人網頁)

標題:A note on uniform operators
學年75
學期1
出版(發表)日期1986/08/01
作品名稱A note on uniform operators
作品名稱(其他語言)
著者王筱蘭; Wang, Hsiao-lan
單位淡江大學數學學系
出版者American Mathematical Society (AMS)
著錄名稱、卷期、頁數Proceedings of the American Mathematical Society 97(4), pp.643-646
摘要An operator is uniform if its restriction to any infinite-dimensional invariant subspace is unitarily equivalent to itself. We show that a uniform operator having a proper infinite-dimensional invariant subspace resembles an analytic Toeplitz operator in the way that the weakly closed algebra generated by it and the identity operator is isomorphic to a subalgebra of the Calkin algebra; furthermore, this algebra contains no nonscalar operator which is quasi-similar to a normal operator.
關鍵字Uniform operator;Calkin algebra;invariant subspace;normal operator;quasi-similarity;Toeplitz operator
語言英文(美國)
ISSN0002-9939
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!